# SDR VNAA202304181111

- Difficulty date: April 14, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N543EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10323
- Aircraft time: 26,570 hours, 20,367 cycles
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 766283C
- Part serial: 1893
- Condition: Unknown
- Location: 400
- Part time: 28,035 hours, 21,576 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IDG 2 FAIL INFLIGHT, MULTIPLE STATUS MESSAGES APU BATTERY CHARGER, FLAPS HALFSPEED, SLATS HALFSPEED, DC ESS TIED CLOSED, DC MAIN TIE CLOSED, ICE DET 2 FAIL / REMOVED AND #2 GCU IAW CRJ 900 AMM 24-11-07-000/400-801 AND OPS CHECK GOOD IAW CRJ 900 AMM 24-11-01-710-801-A01-PSA THIS CLEARED ALL OTHER MESSAGES.
